# SDR IPXA09855508

- Difficulty date: January 16, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5613861369
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, I
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-F1-05, FUSE NOSE SKIN AT STA 55 AND L30R, REPAIR DOUBLER HAS 2EA FASTENERS WITH LESS THAN 4D SPACING.  ACCOMPLISHED REPAIR PER REO-G12711 REV B, AND UPS EO DC8-5320-33095A.
